# SDR IPXA09654810

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587638
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK FLOOR PANEL POS 2R HAS 1 INCH HOLE, 2 INCHES AFT OF THE CENTER LOCK, 1 INCH HOLE 2 INCHES AFT OF FWD EDGE OF PANEL 6 INCHES FROM RT EDGE, .75 INCH HOLE AFT OF FWD EDGE OF PANEL 3 .5 INCH FROM EDGE.  REPAIR PER EO B767-5320-32412-A.
